# SDR DALA2019120637122

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,673 hours, 37,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PLATE PRESSURE PANEL OPEN HOLE FR36RH Y-773, CRACK DIRECTION 12 OCLOCK LOOKING AFT. THE CRACK EXCEEDS THE AUTHORIZED REPAIR AREA AT THE PRESSURE PANEL BETWEEN FR35RH AND FR36RH. PERFORMED SECTION 1AS REPAIR AS PER ERA 582610-14AD REV. ORIGINAL AND PRI 582610-14 REV. 0 TO 9 SEC
